# SDR COM20381

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 9550624
- Condition: Cracked
- Location: Rt Otbd Main
- Part time: 10,976 hours
- Component: Loral, 50073971B
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP AGENT NOTICED A PART 0F THE OTBD WHEEL HALF CAME APART, WHILE THE AIRCRFT WAS TAXIING INTO GATE AREA.  REMOVED WHEEL S/N FEB88-192 AND TOOK IT OUT OF SERVICE.  SENT TO CVG WHEEL SHOP.
